# SDR SIMA20130917006

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 22,202 hours, 18,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FROM AFT FLOOR PROXIMITY LIGHT STRIP INOPERATIVE.  R & R FLOOR PROXIMITY LIGHTSTRIP, NR 4 FROM AFT, IAW AMM 33-50-12.  OPS CHECKED GOOD.
